# SDR ASAA2014061608234

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,222 hours, 8,307 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O'S SIDE WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED WILL NOT RESET.   ACFT GROUNDED.  INDICATIONS ON OVERHEAD PANEL WERE NORMAL, GREEN ON LIGHT ILLUMINATED OVERHEAT LIGHT OFF WHEN CHECKED.  C/W FIM TASK 30-41-00-810-801 BITE OF WINDOW HEAT CONTROL UNIT.  FOUND P5-9 CNTRL PANEL FAULT LIGHT IN HISTORY.  NO ACTIVE FAULTS FOUND. C/W FIM TASK 30-41-00-810-813. P5-9 PANEL FAULT. BITE VERIFY PASS, LIGHT REMAINS OFF.  WHCU PASSES BITE - P5-9 FAULT LIGHT REMAINS OFF.  NO HISTORY LAST 30 DAYS.
